# SDR SWAA2023021696289

- Difficulty date: January 28, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 907 PLUS 6 INCH BETWEEN S-25R AND S-26R AFT CARGO COMPARTMENT 2023-83770<[01] REPLACED ANGLE-SUPPORT AND FASTENER; LOCATED AT BS 907 PLUS 6 INCH BETWEEN S-25R AND S-26R AFT CARGO COMPARTMENT; IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 8; REV C: . SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED ANGLE-SUPPORT AND FASTENER; LOCATED AT BS 907 PLUS 6 INCH BETWEEN S-25R AND S-26R AFT CARGO COMPARTMENT; IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 8; REV C: . SEE INDIVIDUAL SIGNOFFS BELOW
